MathSciNet Relay Station
MathSciNet bibliographic data
MR975651 (95d:11147) 11R11 (11R29 11R42)
Mollin, R. A.; Williams, H. C. Corrigenda for: "A conjecture of S. Chowla via the generalized Riemann hypothesis'' [Proc. Amer. Math. Soc. 102 (1988), no. 4, 794–796; MR0934844 (89d:11090)]. Proc. Amer. Math. Soc. 123 (1995), no. 3, 975.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement